# SDR CALA2017012000137

- Difficulty date: January 19, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-7
- Aircraft serial: 29047
- Aircraft time: 55,605 hours, 22,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL AT O/H BIN 3BA IS INOP. RELAMPED EMERGENCY AREA LIGHT AT SEAT ROW 3AB IAW AMM 31 -51-03-960-801. OPS CHECK TO BE ACCOMPLISHED ON N/R 6187470
